# SDR SWIA202053467

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,454 hours, 36,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: All
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RT F GEAR DISAGREE ON TAKEOFF.  RT MAIN GEAR WOULD NOT COME UP.  QRC HAD US PULL MANUAL GEAR EXTENSION.  ALL GEAR CAME DOWN.  NORMAL LANDING.  NO OVERWEIGHT LANDING.  PSEU WAS FLAGGING THE RT MLG UPLOCK.  VERIFIED THE RT MLG UPLOCK GAP WAS WITHIN LIMITS, IN REF TO AMM.  REMOVED GIANT BLOCKS OF SNOW FROM BOTH MAIN GEAR AND THE NOSE GEAR.  SWUNG THE GEAR SEVERAL TIMES, IN REF TO AMM.  ALL OPERATIONS CHECKS ARE GOOD.
